MathSciNet Relay Station
MathSciNet bibliographic data
MR2229625 47H10 (47H09)
Zeng, Lu-Chuan; Wong, Ngai-Ching; Yao, Jen-Chih Strong convergence theorems for strictly pseudocontractive mappings of Browder-Petryshyn type. Taiwanese J. Math. 10 (2006), no. 4, 837–849.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement